# SDR CA081020005

- Difficulty date: October 17, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 14,970 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 6114 · Propeller Hub Section
- Part: Seal
- Part number: HCD4N3C
- Condition: Worn
- Location: Propeller
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK AROUND, RT PROPELLER NOTED TO HAVE OIL DRIPPING FORM THE BLADE FACES. SOME OIL WAS NOTED TO BE ON THE UPPER ENGINE COWL, HOWEVER THE REST OF THE ENGINE WAS DRY. PROP SPINNER WAS REMOVED, INSIDE OF SPINNER WAS DRY AS WELL. GROUND RUN CARRIED OUT WITH SPINNER REMOVED, AND OIL WAS NOTED TO BE LEAKING FROM THE FRONT OF THE PROP CYLINDER, THE PROP HAD TO BE EXERCISED FROM REVERSE, FINE PITCH AND FEATHER TO GET IT TO SHOW ANY LEAKAGE, THE LEAK WAS COMING FROM THE PITCH CHANGE ROD AND REVERSE ADJUST LEVER, THE MAJORITY OF THE OIL LEAKAGE ENDED UP ON THE BLADES ONLY, THE CYLINDER DID NOT SHOW VERY MUCH OIL LEAKAGE AT ALL, THE OIL SEEMED TO JUST SLING OUT ONTO THE BLADES AND A LITTLE BIT ON THE UPPER COWL. PROPELLER REMOVED FOR REPAIR.
